# SDR AALA201705129024

- Difficulty date: May 11, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 48,049 hours, 14,955 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR EMERGENCY EVACUATION SLIDE COVER IS DAMAGED.   REMOVED AND REPLACED THE COVER ASSEMBLY IAW AMM 25-66-01.  OPS CHECKED GOOD.
